BibTeX record journals/isci/ChoiLC08

download as .bib file

@article{DBLP:journals/isci/ChoiLC08,
  author    = {Dongmin Choi and
               Okbin Lee and
               Ilyong Chung},
  title     = {A parallel routing algorithm on recursive cube of rings networks employing
               Hamiltonian circuit Latin square},
  journal   = {Inf. Sci.},
  volume    = {178},
  number    = {6},
  pages     = {1533--1541},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.ins.2007.10.028},
  doi       = {10.1016/j.ins.2007.10.028},
  timestamp = {Sat, 27 May 2017 14:24:48 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/ChoiLC08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics